# SDR AU970406

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 769
- Condition: Corroded
- Location: Fuselage Structu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT STRUCTURE CONTAINED LARGE AMOUNTS OF CORROSION. FOUND DURING UNSCHEDULED INSPECTION IAW AD/BN-2/53. SEE MDR 97/0380 FOR ADDITIONAL INFORMATION
